# SDR DALA1245760174

- Difficulty date: August 13, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 101,119 hours, 14,744 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS AT SEAT 20 GH ARE INOPERATIVE.  MAINTENANCE REPLACED THE PIN CONNECTION AT SIDEWALL PER SPWM.  OPS CHECKED GOOD.
